Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Had headache, body pain and fever. Paracetamol didn't help. On ecospirin, clopidrogel and metroprolol. Suggest?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3387 Questions
Hi Doctor
I had severe headache, body pain and fever for the past 2 days. I was taking paracetamol. Now everything is ok except slight body pain. The problem is i could see lot of rashes all over the body. Its redish and looks more or like heat prickles. Should i do anything.
I am 37 yrs and a heart patient and is taking ecospirin clopidrogel metroprolol and atrovastatin dor the past 5 months.

Posted Tue, 15 Oct 2013 in General Health
Answered by Dr. Raju A.T 4 hours later
Brief Answer:
Viral infection, No further action needed

Detailed Answer:

Thanks for your query.

Based on the symptoms you mentioned I suspect you to have had a viral infection.

The rashes are complications usually seen in viral infections which will fade without any intervention.

There would be no need for any further medication unless you develop fever again. If fever develops then treating with Paracetamol would suffice.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor